# SDR SWAA2021051945818

- Difficulty date: January 28, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD ATTACH BRACKET IS BROKEN; LOCATED 5' O/B OF O/B HINGE FOR ACCESS PANEL 551DB / REMOVED AND INSTALLED NEW COLLARS (2) AND ROD ATTACH BRACKET LOCATED 5' O/B OF O/B HINGE FOR ACCESS PANEL 551DB IAW SRM 51-40-02-0G-0 57015U 08FEB21
